# SDR 2003FA0000029

- Difficulty date: January 1, 2003
- Submitted: January 9, 2003
- Operation: General aviation
- Aircraft: N1641T
- Make and model: Lkheed 1011*
- Aircraft serial: 293A1238
- Aircraft time: 60,918 hours, 16,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 58643
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING AT GALLEY 72 INCH SEGMENT INOP.  REMOVED AND REPLACED TRANSITION CABLE JUMPER 72 INCH BETWEEN SEGMENT AND POWER CABLE.
